# SDR DL72E950390

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2826W
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854540
- Condition: Cracked
- Location: Nr 3 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, A 4 INCH CRACK WAS FOUND IN THE OUTER SKIN AT APROXIMATELY THE 11 O/C POSITION.  THE CRACK WAS REPAIRED PER SRM 54-30-3 FIG 3A, WHICH REQUIRES A MRR, REF NR 5987.
